# SDR SWAA2021090713727

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 58,444 hours, 34,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 O/B OF RBL 45 WL 200 UPPER CHORD CRACKED.  REPAIRED STA 663 UPPER CHORD O/B OF RBL 45 AT WL 200 I/A/W EA 21-157-02567.
